On the method of least squares on the boundary
Acta Universitatis Carolinae. Mathematica et Physica, Tome 15 (1974) no. 1-2, pp. 151-152 Cet article a éte moissonné depuis la source Czech Digital Mathematics Library

Voir la notice de l'article

Classification : 35G10, 35J05, 65N35
@article{AUCMP_1974_15_1-2_a30,
     author = {Rektorys, K.},
     title = {On the method of least squares on the boundary},
     journal = {Acta Universitatis Carolinae. Mathematica et Physica},
     pages = {151--152},
     year = {1974},
     volume = {15},
     number = {1-2},
     zbl = {0312.65083},
     language = {en},
     url = {http://geodesic.mathdoc.fr/item/AUCMP_1974_15_1-2_a30/}
}
TY  - JOUR
AU  - Rektorys, K.
TI  - On the method of least squares on the boundary
JO  - Acta Universitatis Carolinae. Mathematica et Physica
PY  - 1974
SP  - 151
EP  - 152
VL  - 15
IS  - 1-2
UR  - http://geodesic.mathdoc.fr/item/AUCMP_1974_15_1-2_a30/
LA  - en
ID  - AUCMP_1974_15_1-2_a30
ER  - 
%0 Journal Article
%A Rektorys, K.
%T On the method of least squares on the boundary
%J Acta Universitatis Carolinae. Mathematica et Physica
%D 1974
%P 151-152
%V 15
%N 1-2
%U http://geodesic.mathdoc.fr/item/AUCMP_1974_15_1-2_a30/
%G en
%F AUCMP_1974_15_1-2_a30
Rektorys, K. On the method of least squares on the boundary. Acta Universitatis Carolinae. Mathematica et Physica, Tome 15 (1974) no. 1-2, pp. 151-152. http://geodesic.mathdoc.fr/item/AUCMP_1974_15_1-2_a30/